# SDR ALGA094285

- Difficulty date: April 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Aircraft time: 9,851 hours
- Engine: Allsn 250C30
- Engine time: 9,653 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 6893672
- Part serial: KU504195
- Condition: Spalled
- Location: Fuselage Top
- Part time: 591 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPALLING AND GALLING ON PINION GEAR TEETH. SENT TO VENDOR FOR WARRANTY CREDIT.
